# SDR P2EA00061

- Difficulty date: February 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON RIGHT WING FRONT SPAR UPPER CHORD AT FS 562.  REPAIRED RIGHT WING SPAR UPPER CHORD BETWEEN FS 544.5 AND FS 588 IAW COOPESA EO COO-3-57-088-00 DATED 2/18/2000.  (M)
